# SDR SWAA2019070534593

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411A27805
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE ESCUTCHEON CRACKED.  R&R HANDLE ESCUTCHEON IAW AMM.
